# SDR MALA030404

- Difficulty date: August 23, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 12,707 hours, 14,193 cycles
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 005WS00
- Part serial: OFF1463
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2925, WHEN RT ENGINE WAS STARTED THE LT ENGINE FIRE LIGHT ILLUMINATED.  MAINTENANCE REPLACED WEU IAW SF340-MM 31-50-05-4 PN OFF/ON 005WS00, SN/OFF 1463, SN/ON 1301. STARTED RT AND LT ENGINES OPS CHECK GOOD IAW SF340 MM-31-50-00.
